# SDR SWAA2017061414342

- Difficulty date: June 8, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,235 hours, 58,278 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA5303
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 GROUND SPOILER HINGE BROKEN.  R&R NR 4 GROUND SPOILER PER MM.
